AIZOAIN, NAVARRA – A corporal has died 16 days after receiving the AstraZeneca COVID-19 vaccine. Francisco Pérez Benítez received his shot on April 7th. The military man immediately suffered symptoms such as a high fever and severe headaches. He was admitted to the hospital on April 21st. He died 2 days later as a result of thrombosis.

Francisco began to feel unwell just a few hours after the injection but continued to go to his job as normal. A week later, on April 15th, headaches and intense discomfort forced him to go to the emergency room. The doctors discovered nothing so he was sent home. He returned to the hospital on the 19th but was once again sent back home. His wife Elizabeth found him unconscious two days later, on the 21st. He was rushed to the Clinic of the University of Navarra where he eventually died.

Spanish Minister of Defence Margarita Robles visited the Aizoáin barracks to convey her solidarity to the family and colleagues of the corporal. During the course of the visit, the minister commented that according to medical reports, that there is no doubt that the corporal died as a result of the vaccine:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.